# SDR 96ZZZX5745

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4272R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240647
- System (JASC): 2740 · Stabilizer Control System
- Part: Pulley
- Part number: 481640
- Condition: Worn
- Location: Stabilator Trim
- Part time: 3,509 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE ANNUAL INSPECTION WHILE CHECKING AND LUBING TRIM CABLE PULLEY FOR STABILATOR, FOUND RIGHT PULLEY WORN IN HALF.  BEARING CHECKED GOOD.  CABLE CHECKED GOOD.  PART TOTAL TIME 3509 HRS.
